# SDR HALA2012011000016

- Difficulty date: January 10, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 35,853 hours, 6,616 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Warning Light
- Condition: False Activation
- Location: Gps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS MESSAGE RT GPS DISPLAYED.  CW FIM 34 58 00, FIG 10 TEST OF THE MMR GPS SYS, GPS SYS OK FOR SERVICE.
